# SDR JJBA20230911003

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 40,875 hours, 26,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18CD PSU EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED 18CD OVERWING EMERGENCY LIGHT BULB. OPS CHECK GOOD.
